# SDR DALA2025020600949

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 18,946 hours, 2,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3407 EMERGENCY LIGHT AT 38AB INOP. CORRECTIVE ACTION: REPLACED HARNESS PER A330 AMM 33-51-22. OK FOR SERVICE. (6959163)
